On holomorphic solutions of some boundary-value problems for second-order elliptic operator differential equations

  • S. S. Mirzoev
  • R. F. Safarov Бакин. ун-т, Азербайджан


In the class of holomorphic vector functions, we determine conditions of the solvability of boundary-value problem for a class of second-order differential operator equations, which are given in terms of operator coefficients containing in the equation and in the boundary condition.
How to Cite
Mirzoev, S. S., and R. F. Safarov. “On Holomorphic Solutions of Some Boundary-Value Problems for Second-Order Elliptic Operator Differential Equations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 63, no. 3, Mar. 2011, pp. 416-20, https://umj.imath.kiev.ua/index.php/umj/article/view/2726.
Short communications